Schizophrenia.com

Lorazepam / Ativan

So I took 30 mg of Lorazepam an hour ago, no suicidal thoughts…

That’s a lot of Ativan.

I was prescribed 3mg daily when I took it.

You should go to the hospital.

1 Like

Yeah. That is too much. :deer::deer::deer:

30 mg of Ativan?!?!

Go to the hospital immediately!

2 Likes

I had taken 33mg, i threw up and had no problem

That’s just stupid I’m afraid

Signs and symptoms of Ativan overdose include:

  • Lethargy and fatigue: Benzodiazepine overdose victims will not feel or act like themselves. Though sleepiness is a common side effect of Ativan use, in greater duration, this may be a sign of excessive intoxication.
  • Uncoordinated behavior: Sedation may result in inexplicable spasms or loss of motor function entirely. Stumbling is likely and reflexes will be all but gone.
  • Profuse sweating: Victims may have a clammy or glossy appearance to their skin.
  • Memory loss: Lorazepam is used to prevent new memories from forming during surgery, and this effect may translate over during an overdose state. Such confusion can lead to erratic, unforeseen behavior.

Most importantly, a person overdosing on Ativan can experience breathing issues, which can lead to heart attack, coma and death. If any of these symptoms develop, call 9-11. It’s vital the overdosing person gets treatment immediately.

:man_shrugging: :man_shrugging: :man_shrugging:

2 Likes

You should indeed go to a hospital. I had overdose symptoms because i was given a ridiculous dose in a ward. It was not okay. 30mg is a lot more still. Go see a doctor.

Thats a mighty dose dude I used to take 3mg quite a few times a day.

Whoa. That’s too much ativan. You won’t even know where you are. Call an ambulance or something.

I’m Ok. I didn’t call ambulance. Just didn’t remember how I fell asleep… that’s all